MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363830
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).Device eval by mfr: the interlock coil was returned for analysis.A visual and microscopic inspection revealed that the main coil was returned with the zap tip detached.The coil was also bent and stretched along its primary coil.
 
Event or Problem Description
Reportable based on device analysis completed on 26nov2025.It was reported that the main coil was unable to advance to the catheter.During a procedure for a giant abdominal aortic aneurysm, a 20mm x 40cm interlock controllable coils were used to pack the tumor.Three 20mm x 40cm interlock coils were successfully deployed without issue.However, when attempting to deliver the fourth coil to the orifice of the angiography catheter, increased resistance was encountered, and the deploy angle could not be adjusted.Despite intermittent heparin water flushing, the issue persisted.Upon withdrawal, it was discovered that the interlocking arm of the coil was damaged.A new coil of the same specification was promptly replaced and deployed successfully, allowing the procedure to continue smoothly.In total, five 20mm x 40cm interlock coils were used, and the procedure was completed.The patient condition following the procedure was stable.However, device analysis revealed that the main coil had the zap tip detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23830000
Report Number2124215-2025-91455
Device Sequence Number9267934
Product Code KRD
UDI-Device Identifier08714729795445
UDI-Public(01)08714729795445(17)270608(10)34198249
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363830
Device Catalogue NumberM001363830
Device Lot Number0034198249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight61 KG